Night sweats

bobby ricky

Well-known member
On shot night 450 test c 300 deca I wake up just soaked 2 hours after going to bed. After I wake I move over and go back to sleep. No more sweats at all. Sleeping great. Anyone have this happen?
 

bobby ricky

Well-known member
could be but I doubt it. honestly have no idea why it happens as long as you're just on Test + Deca
It’s weird HGH, I’m talking about needing to change sheets and throw away pillow. Bp is great diet is the best it’s been ever. No water retention to speak of. I am shooting that mix every 3 days not twice a week so it’s probably a little higher than 900 test and 600 deca a week. Sleep is great.
 

HGH.to

Well-known member
Well, then it definitely does seem to have something to do with the pinnings. I assume you haven't changed anything (like the brand) except for the dosage? If that's so... then it does seem like your theory of
You think it’s the mgs I’m shooting at once?
is right. I can assume that your body will get used to it with time and it won't occur again.
 

unclem

Well-known member
i fell asleep in the recliner and got up soaked through the mattress pad into the recliner. this is day 3 of pinning i only pin 3 times a week. at least i know it got the real mccoy. bobby
 

rosoo

Well-known member
My pinning only cause my palm and feet to sweat more but doctor can't do much cause I can't perform the surgery as doctor said even if I do might not cut off the sweaty palms glen 100% due to family history of having type II diabetic but luckily I am still ok in my hba1c
 

unclem

Well-known member
You think it’s the mgs I’m shooting at once?
Funny thing I was thinking this is what would happen to me on tren 😂
yes its gotta be dose related. if i keep soaking the sheets my woman is going to tell me to sleep in bathtub ,serious because when iam in bed i soak the bed , what a mess, i get her all soaked somenights she goes out on the couch.
 

GainzBandit

Well-known member
When I first started my gear journey, my very first few injections of test I felt super warm and anxious. I also had some night sweats. But I just figured it was psychosomatic. Because by my 4th injection all of that stopped.
Figured it was from years of putting a substance in my body and expecting some sort of reaction. Because gear doesn't really act like that... not test e or c anyway, I figured it was my body filling in a gap.
 

Aussie

Well-known member
I’m like this from just being on trt. Even before trt I would sweat. Middle of winter I over heat because I cover up. Have to lay on the bed with no covers after the bed warms up.
 

bobby ricky

Well-known member
When I first started my gear journey, my very first few injections of test I felt super warm and anxious. I also had some night sweats. But I just figured it was psychosomatic. Because by my 4th injection all of that stopped.
Figured it was from years of putting a substance in my body and expecting some sort of reaction. Because gear doesn't really act like that... not test e or c anyway, I figured it was my body filling in a gap.
The only thing that made me nice and toasty was anavar. It’s like it sped up my metabolism. I’m a sweater by nature but this was ridiculous 💦
 
Top